How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask wieyedoc Your Own Question
wieyedoc
wieyedoc, Board Certified MD
Category: Medical
Satisfied Customers: 11353
Experience:  Over two decades of clinical practice. Completed a medical internship in New York City
48069651
Type Your Medical Question Here...
wieyedoc is online now

I was injected with clopixol depot 300mg for 4 weeks under

Resolved Question:

I was injected with clopixol depot 300mg for 4 weeks under mental health care. I reacted adversely and now I feel numb. I can not eat, walk or talk properly. I can not use my hands properly. This has been going on for nearly 2 months since I came off the injection.
I am kindly asking for medical help since I have stopped my PGCE course and I can not work either
looking forward from hearing from your expertise
regards
obert Mupambireyi
Submitted: 1 year ago.
Category: Medical
Expert:  wieyedoc replied 1 year ago.

Hi. My name is***** and I am online and available to help you today. Thank you for your patience.

Question and answer is just one of the services I offer. I can also provide you with premium services, such as live telephone or skype consultation, at a small additional cost. Let me know if you are interested.

Where is the numbness?

Do you have any other medical problems or take any medications?

This is not an answer, but an Information Request. I need this information to answer your question. Please reply, so I can answer your question. I look forward to helping you.

Customer: replied 1 year ago.
The numbness is in my hands, legs and mouth.
I am HIV positive and I take ARV medication
Expert:  wieyedoc replied 1 year ago.

Thank you for that additional information.

It is hard to say if what you are experiencing is due completely to your clopixol exposure.

In any event, since this has been going on for 8 weeks you have two options as I see it:

1. Continue to monitor things and hope for some improvement.

2. Consult with a neurologist. She will do a complete exam, perhaps some lab work as well as nerve conduction studies. The downside? Even if there is some abnormality found with your nervous system there is probably not a lot that can be done to fix things -- but at least you will have a better idea of what is going on....

I wish I had better news :(

So. What would I do if I were in your shoes?

I'd go see the neurologist.

Make sense to you?

It's safe for you to press the positive feedback button now if you so desire. And, never fear, even after you press that button I'll still be right here to continue helping you, but, as I do work for tips, I want to make sure you are happy before rating me.

Dr. Rick MD FACS

Expert:  wieyedoc replied 1 year ago.

I am sorry to see that you have given me a poor rating for the assistance I have provided. Ratings do not apply to system malfunctions...only to the quality of the expert.

I would ask that you give me a chance to provide you with further data so that you have the information you need to address your issue.

I would appreciate a good or excellent rating and will work hard to obtain it if given the chance.

Thank you.

I realize that this was not the answer you were hoping to hear but it would be unfair to you and unprofessional of me were I provide you with anything less than truthful and honest information.

Surely, you prefer that I tell the truth rather than what you wish to hear. Because it reflects very poorly on me unless you press one of the top three feedback choices, keep this in mind when rating my answer and please do not punish me for being honest. I understand that this may not be easy to hear, and I empathize.

Even though my answer was not quite what you were hoping for, please understand that my priority was to provide you with the most honest information. With that in consideration, I hope that you found my answer useful. Please click the excellent feedback button so that I can receive credit for my efforts.

Dr. Rick MD FACS

wieyedoc and other Medical Specialists are ready to help you
Customer: replied 1 year ago.
sorry my survey was a misclick.your service was excellent